Alert archive / Oklahoma / Frost Advisories in 2007
Frost Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Apr 4, 2007, 2:36 PM CDT for 11 counties in Oklahoma. It took effect at Apr 5, 2007, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 2:36 PM CDT (19:36 UTC)
- In effect from
- Apr 5, 2007, 1:00 AM CDT
- Expired
- Apr 5, 2007, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Creek County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2082 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 041936 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT WED APR 4 2007 ARZ001-002-010-011-OKZ055>058-063-050345- /O.UPG.KTSA.FZ.A.0001.070405T0600Z-070405T1400Z/ /O.NEW.KTSA.FZ.W.0001.070405T0600Z-070405T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-WASHINGTON OK-NOWATA-CRAIG- OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 236 PM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ054-059-050345- /O.NEW.KTSA.FZ.W.0001.070405T0600Z-070405T1400Z/ OSAGE-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE 236 PM CDT WED APR 4 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...PAWNEE. A COLD CANADIAN AIR MASS CONTINUES TO FILTER INTO THE REGION. CLEAR SKIES AND LIGHT WINDS OVERNIGHT TONIGHT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING IN THE WARNED AREA. WITH THE GROWING SEASON ALREADY UNDERWAY DUE TO THE RECENT WARM WEATHER... THIS COULD BE A PROBLEM FOR UNPROTECTED VEGETATION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ061-062-068-069-050345- /O.UPG.KTSA.FZ.A.0001.070405T0600Z-070405T1400Z/ /O.NEW.KTSA.FR.Y.0001.070405T0600Z-070405T1400Z/ ROGERS-MAYES-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...CLAREMORE...PRYOR...TAHLEQUAH... STILWELL 236 PM CDT WED APR 4 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... ROGERS...MAYES...CHEROKEE...ADAIR. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... ROGERS...MAYES...CHEROKEE...ADAIR. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ019-020-OKZ060-064-066-067-070>072-074-050345- /O.NEW.KTSA.FR.Y.0001.070405T0600Z-070405T1400Z/ CRAWFORD-FRANKLIN-TULSA-CREEK-OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH- SEQUOYAH-HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... TULSA...BRISTOW...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA... SALLISAW...STIGLER 236 PM CDT WED APR 4 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... TULSA...CREEK...OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH... SEQUOYAH...HASKELL. A COLD CANADIAN AIR MASS WILL CONTINUE TO SINK SOUTHWARD TODAY. LIGHT WINDS AND CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S AS FAR SOUTH AS THE I-44 CORRIDOR CREATING THE POSSIBILITY OF FROST FORMATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS74 KTSA 050836 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 336 AM CDT THU APR 5 2007 ARZ001-002-010-011-OKZ054>059-063-051400- /O.CON.KTSA.FZ.W.0001.000000T0000Z-070405T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...JAY 336 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...DELAWARE. A COLD CANADIAN AIR MASS CONTINUES TO FILTER INTO THE REGION. CLEAR SKIES AND LIGHT WINDS THIS MORNING WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING IN THE WARNED AREA. WITH THE GROWING SEASON ALREADY UNDERWAY DUE TO THE RECENT WARM WEATHER... THIS COULD BE A PROBLEM FOR UNPROTECTED VEGETATION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. . $$ ARZ019-020-OKZ060>062-064-066>072-074-051400- /O.CON.KTSA.FR.Y.0001.000000T0000Z-070405T1400Z/ CRAWFORD-FRANKLIN-TULSA-ROGERS-MAYES-CREEK-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... TULSA...CLAREMORE...PRYOR...BRISTOW...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...STIGLER 336 AM CDT THU APR 5 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... TULSA...ROGERS...MAYES...CREEK...OKMULGEE...WAGONER...CHEROKEE... ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...HASKELL. A CANADIAN AIR MASS WILL CONTINUE TO FILTER COLD AIR INTO THE REGION THIS MORNING. LIGHT WINDS AND CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S ACROSS THE ADVISORY AREA THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 4, 10:32 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 4, 10:32 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT WED APR 4 2007
.DISCUSSION...
COLDER AIR CONTINUES TO ADVECT IN FROM THE NORTH THIS MORNING AND
TEMPS SLOW TO RECOVER IN SPITE OF SUN. WILL SEE MID CLOUDS BEGIN
TO INCREASE LATER THIS AFTERNOON ACROSS NORTHERN SECTIONS AS
IMPULSE IN NW FLOW MOVES THROUGH. WILL MAKE A FEW CHANGES TO SKY
GRIDS AND WILL ALSO LOWER TODAYS HIGH TEMPS A FEW DEGREES BASED
ON CURRENT TRENDS. WILL LEAVE FREEZE WATCH AS IS FOR NOW...A FEW
SPOTS IN FAR NORTHERN SECTIONS DID BRIEFLY DIP TO FREEZING MARK
EARLY THIS MORNING BUT MORE WIDESPREAD FREEZE EXPECTED TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 302 AM CDT WED APR 4 2007/
DISCUSSION...
THE COLD FRONT HAS PUSHED WELL SOUTH OF THE AREA AND NORTHERLY WINDS
HAVE BEEN USHERING COOLER AND DRIER AIR OVER THE REGION UNDER MOSTLY
CLEAR SKIES. NOW THE FOCUS HAS SHIFTED TO THE COLDER WEATHER THAT
WILL AFFECT THE FA BEGINNING TONIGHT AS SOME AREAS ACROSS NE OK AND
NW STAND A CHANCE AT SEEING TEMPERATURES FALL BELOW FREEZING AFTER
MIDNIGHT. GIVEN THE AMOUNT OF UNCERTAINTY...WILL GO AHEAD FOR NOW
AND ISSUE A FREEZE WATCH TONIGHT FOR PARTS OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS..AND LET THE DAY SHIFT CONTEMPLATE A
FURTHER COURSE OF ACTION SHOULD UPDATED GUIDANCE SUGGEST SO. AS
THE UPPER FLOW TRANSITION TO MORE A NORTHWESTERLY PATTERN THE
FIRST OF A COUPLE IMPULSES/REINFORCING SHOTS OF COLDER AIR WILL
MOVE SOUTHEAST INTO THE AREA. TIMING OF THE FIRST ONE LOOKS TO BE
IN THE THURSDAY NIGHT TIME FRAME. WILL GO AHEAD AND KEEP THE
MENTION OF THE RAIN AND SNOW MIX...HOWEVER A DELAYED ONSET IN
PRECIP MAY RESULT IN MORE SNOW THAN RAIN ACROSS THE NORTHEAST
ZONES AS POINT SOUNDINGS AND 850-700MB THICKNESSES SUPPORT MORE
FROZEN PRECIPITATION. NEXT SHOT OF COLDER AT COMES IN
SATURDAY...AND WILL MAINTAIN LOW POPS THROUGH THE DAY. MODELS
SHOWING CONSISTENCY FOR A WIDESPREAD FREEZE SATURDAY NIGHT AND
SUNDAY MORNING. GOING TEMPS FOR THAT TIME FRAME LOOK GOOD AND SAW
LITTLE REASON TO DEVIATE FROM THEM AT THIS TIME. FOR EARLY NEXT
WEEK A WARM UP ENSUES...AND WILL BRING HIGH TEMPERATURES BACK TO
NEAR SEASONAL NORMALS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 35 53 34 / 10 10 20 30
FSM 59 38 58 40 / 10 10 20 30
MLC 61 38 58 38 / 10 10 20 20
BVO 53 30 52 30 / 10 10 30 40
FYV 53 29 52 32 / 10 10 20 40
BYV 49 30 51 31 / 10 10 20 40
MKO 55 37 55 36 / 10 10 20 30
MIO 52 31 52 31 / 10 10 20 40
F10 57 37 53 36 / 10 10 20 30
HHW 64 42 60 42 / 10 10 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM THURSDAY TO 9 AM THURSDAY FOR OKZ055-
OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ068-OKZ069.
AR...FREEZE WATCH FROM 1 AM THURSDAY TO 9 AM THURSDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
&&
SHORT TERM...14
LONG TERM....06Hazardous weather outlook, Apr 4, 2:32 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 232 PM CDT WED APR 4 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 201 PM CDT WED APR 4 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED...HOWEVER A LIGHT FREEZE IS POSSIBLE LATE TONIGHT AND EARLY THURSDAY MORNING ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. REFER TO THE PRODUCT /OKCNPWTSA/ FOR INFORMATION ON FREEZE WARNINGS OR ADVISORIES THAT MAY BE ISSUED FOR TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...WINTER WEATHER POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA TOMORROW. THUNDERSTORMS WILL BE POSSIBLE TO THE EAST AND SOUTH OF TULSA PRIMARILY THURSDAY AFTERNOON. GIVEN THE TIMING OF THE FRONT A MINIMAL CHANCE OF SEVERE THUNDERSTORMS EXISTS ACROSS FAR SOUTHEAST OKLAHOMA LATE TOMORROW AFTERNOON OR DURING THE EARLY EVENING. AN UPPER TROUGH AND FRONT WILL PRODUCE AN INCREASED THUNDERSTORMS RISK TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... INTERESTED PARTIES SHOULD MONITOR THE LATEST FORECASTS AND DISCUSSIONS REGARDING THUNDERSTORM CHANCES ON TUESDAY ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:15 AM CDT | Freeze Watch | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 11 hr |
| Apr 4, 2:36 PM CDT | Freeze Warning | TSA | Craig, Delaware, Nowata, Ottawa, Pawnee, Washington | 18 hr |
Nearby
Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.